# SDR DALA2023010300021

- Difficulty date: January 3, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 85,713 hours, 15,481 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Clogged
- Location: Lavatory
- Stage of operation: CL
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DIVERTED TO JFK DUE TO TWO LAVATORIES INOPERATIVE ENROUTE.  MTC C/W OVERWEIGHT LANDING INSPECTION, REMOVED BUNDLE OF PAPER TOWELS FROM WASTE DUCT AND CLEARED MEL FOR INOPERATIVE VACUUM BLOWER.
